How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2418
Experience:  GP with over 27 years experience including emergency medicine
1304720
Type Your Medical Question Here...
Family Physician is online now

I looking from information from someone with vast experience

Customer Question

I looking from information from someone with vast experience in dealing with Remeron. I've been taking 15mg for 3 months and want to quit using it. I am reducing the dose to 7.5 mgs to ease off them gradually. I would like to know if this is okay for tappering off, considering I'm not on it all that long? Also what feedback have you received re; withdrawal symptoms?
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. Chip replied 2 years ago.

Hi. I'll be glad to discuss this with you but first off I need more information please

How long have you been on the 7.5 mg dosage?

How are you doing with that reduction?

Why do you want to come off the drug and have you spoken to your doctor about this?